# SDR TSAA0521021

- Difficulty date: May 11, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N741AL
- Make and model: Boeing 737-76N
- Aircraft serial: 28641
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 71211997101AC
- Part serial: 0111958
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

OAK - HNL:  AFTER T/O CLIMB, CABIN ALTITUDE STUCK AT 0.  SWITCHED TO ALTERNATE, BUT NO CHANGE.  CONTINUED TO CLIMB IN MANUAL MODE.  SWITCH BACK TO AUTO AT CRUISE, OKAY.  FURTHER STEP CLIMB HAD TO BE DONE IN MANUAL.  ALL QRH PROCEDURES ACCOMPLISHED.  REMOVED AND REPLACED THE NR 2 PRESSURE CONTROLLER PER MM 21-31-01-000-801 AND 21-31-01-400-801.  BITE TEST FOR NR 1 AND NR 2 CONTROLLER SHOWED NO FAULT.  AIRCRAFT RETURNED TO SERVICE.  VERIFICATION FLIGHT GOOD (5/12/05).
